# SDR DALA14018410644

- Difficulty date: March 25, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N644DL
- Make and model: Boeing 757232
- Aircraft serial: 23998
- Aircraft time: 86,111 hours, 37,162 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 44 EMERGENCY LIGHT INOPERATIVE.  SPLICED BROKEN EMERGENCY LIGHT WIRE AT ROW 44 IAW SWPM 20.
